# SDR CA980707070

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Nozzle
- Part number: 2141120R56
- Condition: Damaged
- Location: Engine
- Part time: 24,759 hours
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) HIGH ENGINE TEMP AND HIGH POWER SETTINGS.  3RD STAGE NOZZLE VANE DAMAGED WITH TRAILING EDGE EROSION ON 2 VANES. ALSO COMBUSTION LINER CRACKED AND UNZIPPED.   PART TC:  32,000.
